# SDR DXTA2022091970570

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 120
- Aircraft serial: 6800180
- Aircraft time: 13,683 hours, 9,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR FREE FALLS OPEN WHEN UNLATCHED. BOTH DAMPENERS ON DOOR ARE WEAK AND MAY REQUIRE REPLACEMENT. //SIGNOFF// OPERATED DOOR MULTIPLE TIMES AND NOTED NO FREEFALL, SUBMITTED VIDEO TO MCC. DOOR REQUIRED ASSISTANT TO COME DOWN INTO THE LOCKED POSITION AS PER NORMAL OPERATION IAW CESSNA680 AMM TASK 52-10-30.
